skip to main content
OSTI.GOV title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Cauchy Conformal Fields in Dimensions $${d > 2}$$ d > 2

Abstract

Not provided.

Authors:
; ORCiD logo
Publication Date:
Research Org.:
Rutgers Univ., Piscataway, NJ (United States)
Sponsoring Org.:
USDOE Office of Science (SC)
OSTI Identifier:
1533269
DOE Contract Number:  
SC0003883; SC0010008
Resource Type:
Journal Article
Journal Name:
Communications in Mathematical Physics
Additional Journal Information:
Journal Volume: 348; Journal Issue: 2; Journal ID: ISSN 0010-3616
Publisher:
Springer
Country of Publication:
United States
Language:
English
Subject:
Physics

Citation Formats

Friedan, Daniel, and Keller, Christoph A. Cauchy Conformal Fields in Dimensions $${d > 2}$$ d > 2. United States: N. p., 2016. Web. doi:10.1007/s00220-015-2547-x.
Friedan, Daniel, & Keller, Christoph A. Cauchy Conformal Fields in Dimensions $${d > 2}$$ d > 2. United States. doi:10.1007/s00220-015-2547-x.
Friedan, Daniel, and Keller, Christoph A. Sat . "Cauchy Conformal Fields in Dimensions $${d > 2}$$ d > 2". United States. doi:10.1007/s00220-015-2547-x.
@article{osti_1533269,
title = {Cauchy Conformal Fields in Dimensions $${d > 2}$$ d > 2},
author = {Friedan, Daniel and Keller, Christoph A.},
abstractNote = {Not provided.},
doi = {10.1007/s00220-015-2547-x},
journal = {Communications in Mathematical Physics},
issn = {0010-3616},
number = 2,
volume = 348,
place = {United States},
year = {2016},
month = {1}
}

Works referenced in this record:

A general treatment of factorization in dual resonance models
journal, August 1969


Algebraic treatment of subsidiary conditions in dual resonance models
journal, March 1971


General properties of the dual resonance model
journal, April 1972


Gauge conditions in the dual fermion model
journal, November 1973

  • Corrigan, E. F.; Goddard, P.
  • Il Nuovo Cimento A, Vol. 18, Issue 2
  • DOI: 10.1007/BF02722832

The gauge properties of the dual model pomeron-reggeon vertex: Their derivation and their consequences
journal, September 1973


All free Conformal Representations in all Dimensions
journal, May 1989


Scale-invariant breaking of conformal symmetry
journal, September 2015


Limits on massless particles
journal, October 1980


All Possible Symmetries of the S Matrix
journal, July 1967


Constraining conformal field theories with a higher spin symmetry
journal, May 2013


Constraining conformal field theory with higher spin symmetry in four dimensions
journal, November 2013


On the Uniqueness of Higher-Spin Symmetries in ads and cft
journal, December 2013

  • Boulanger, N.; Ponomarev, D.; Skvortsov, E.
  • International Journal of Modern Physics A, Vol. 28, Issue 31
  • DOI: 10.1142/S0217751X13501625

Discrete Series for the Universal Covering Group of the 3 + 2 de Sitter Group
journal, February 1967

  • Evans, N. T.
  • Journal of Mathematical Physics, Vol. 8, Issue 2
  • DOI: 10.1063/1.1705183

All unitary ray representations of the conformal group SU(2,2) with positive energy
journal, February 1977

  • Mack, G.
  • Communications in Mathematical Physics, Vol. 55, Issue 1
  • DOI: 10.1007/BF01613145

Orbit measures, random matrix theory and interlaced determinantal processes
journal, February 2010

  • Defosseux, Manon
  • Annales de l'Institut Henri Poincaré, Probabilités et Statistiques, Vol. 46, Issue 1
  • DOI: 10.1214/09-AIHP314

Embeddings of unitary highest weight representations and generalized Dirac operators
journal, April 1997

  • Enright, Thomas J.; Wallach, Nolan R.
  • Mathematische Annalen, Vol. 307, Issue 4
  • DOI: 10.1007/s002080050053